Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ohtokyovogue

I Took Accutane In June And Think I Might Be Pregnant

Recommended Posts

I took accutane for 10 days starting June 20th so I stopped my last dose on the 30th it was giving me too much anxiety and I couldn't take it so I stopped I was on 20 mg... anyways I think I might be preg so since I only took it for 10 days will I be okay or what should I do.. I'm so lost are there any risks at all? For birth defects... If I am what should I do thank you .. I'm so scared

Edited by ohtokyovogue
Link to comment
Share on other sites

Once you stop taking the drug birth defects are no longer a side effect so you should be set. But dont take my word on it call a professional.

Link to comment
Share on other sites

I took accutane for 10 days starting June 20th so I stopped my last dose on the 30th it was giving me too much anxiety and I couldn't take it so I stopped I was on 20 mg... anyways I think I might be preg so since I only took it for 10 days will I be okay or what should I do.. I'm so lost are there any risks at all? For birth defects... If I am what should I do thank you .. I'm so scared

Please go talk to your doctor about it, especially if you are sure you are pregnant. Birth defects ARE a side effect, even when you stop taking accutane. Usually, doctors ask you to wait for a period of time after stopping the treatment, before getting pregnant. Since you only took it for a short time and at a low dose, you might be fine, but it's still very risky considering the drug stays in your body even after stopping the treatment.

Talk to your doctor about it ASAP.

Link to comment
Share on other sites

I echo wish clean.

Accutane can stay in your body for months after use, doctors recommend 6 months to a year after Accutane to conceive.

I recommend taking a pregnancy test, ASAP and get into your doctors office and discuss your situation. Not sure of the implications of becoming pregnate after taking 10 pills. One thing I do know is it's a big NO NO to get pregnate on it.

Link to comment
Share on other sites

So I took 2 pregnancy tests 2 different days and they came out negative.. I was so sick I thought it was lyme disease because I got bit by a tick in may... but my breasts were sore.. I was sensitive to light and smells.. my hands and feet were numb I felt like I was going crazy so much anxiety. .etc I thought maybe it was my new birth control which is Junel 1.5 I looked up the side effects and read people's experiences and I think this is what's causing me to be so sick I've been on it for like 2 months.. I'm 23 I've been taking birth control since I was 13 I don't wanna take it anymore my cycle was so messed up since April I'd have 2-3 periods a month and my obgyn put me on this new pill and I literally felt like I was going insane.. why? Since I've been on pills and the nuvaring and even a iud for so long will stopping all birth control pills mess me up? I have really bad mental health.. anxiety and bipolar.. I honestly think these pills have made it worse my whole life and I am just realizing it but if I stop birth control all together will be okay? Thanks I can't believe how sick I have been I honestly felt like I was dying

Link to comment
Share on other sites

If you are still taking the Accutane, by law your required to be on two forms of birth control. BC pills, IUD, what have you. Then you need to be using a condom or some other form of backup. That's how dangerous it is to become pregnate on Accutane.

Your doctors advice and my own advice would be to stay on BC until you have finished your course, and probably up to 6 months after your course. Since the medication stays in your system for so long, birth defects are still common after stopping the Accutane and conceiving shortly after.

If your not sexually active, I'd say go ahead and stop the birth control, because one of your choices through your dermatologist is a abstinence. Although if you think you may have been prego then my guess would be your sexually active at this time. My opinion stay on it and be safe for yourself.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×